Heroin Addiction

Withdrawl Symptoms of Heroin

As with most any addictive substance, withdrawal symptoms can occur very quickly if the usage of the substance is interrupted abruptly. Sometimes, the symptoms start showing up within a few hours. There are many heroin abuse withdrawal symptoms and we have listed them in the following context. If there is a friend or loved one that you suspect may have a heroin or other substance addiction, hopefully these signs will alert you that the person is in serious need of help.

Read More»

Why Heroin Drug Detox is Difficult

Heroin detox is very difficult for a person undergoing heroin abuse treatment. This is because the nervous system of a heroin user is accustomed to the drug. The drug has embedded itself so deeply into the neural pathways of the user that removing it can be deadly to undergo heroin drug detox unless done properly. The reason for this is that heroin detox is for an opiate-like drug, and the symptoms during heroin detox are difficult to undergo because of the dependency the drug fosters the symptoms of heroin detox generally start 12 hours after the last use and reach their peak after 4 days. Nausea, chills, fever, night sweats, abdominal pains, and diarrhea are some of the symptoms of heroin detox.

Read More»

Alcohol Abuse in College

When a young adult moves to college and leaves home for the first time, they thrive in the new surroundings. New friends in a new place can lead to new things. Alcohol abuse in college is all over, and could easily affect any new college student. Alcohol abuse is not always obvious.

Read More»
Page 6 of 6« First...23456